# SDR CALA9800637

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Condition: Inoperative
- Location: Apu
- Part time: 11,324 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE APU LOW OIL QUANTITY LIGHT AND APU DOOR EICAS MESSAGE ACTIVATED AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO EWR.  MAINTENANCE FOUND THE APU BATTERY CHARGER CIRCUIT BREAKER POPPED.  THE CIRCUIT BREAKER WAS RESET AND APU DOOR CLOSED.  MAINTENANCE CHECKED THE APU OIL QUANTITY AND DOOR OPERATION, BOTH CHECKED GOOD.  THE APU BATTERY CHARGER WAS REMOVED AND REPLACED.  THE APU WAS RUN AND OPERATION CHECKED GOOD WITH NO LEAKS NOTED.
